# SDR QXEA2018031300085

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 26,742 hours, 28,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A BURNING RUBBER ODOR IN AFT OF THE AIRCRAFT.   RAN THE NR 1 AND 2 ENGINES, INSPECTED BOTH CABIN AND AFT CARGO BAY LIGHT FIXURES, NO DEFECTS OR ODORS NOTED.  NO HISTORY. AIRCRAFT OKAY FOR CONTINUED SERVICE.
